Publication
Title
Dehomogenization of gradings to Zariskian filtrations and applications in invertible ideals
Author
Language
English
Source (journal)
Proceedings of the American Mathematical Society. - Providence, R.I., s.a.
Publication
Providence, R.I. : 1992
ISSN
0002-9939 [print]
1088-6826 [online]
DOI
10.1090/S0002-9939-1992-1081698-X
10.2307/2159557
Volume/pages
115 :1 (1992) , p. 1-11
ISI
A1992HN96400001
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 13.12.2021
To cite this reference